# SDR FXGA20140422001

- Difficulty date: April 22, 2014
- Submitted: May 24, 2014
- Operation: Air carrier
- Aircraft: FXGA
- Make and model: Doug DC-6
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5363998501
- Part serial: 4004
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM LE SKIN CUT OUT AT WS 83 FROM SPAR LOWER FLANGE TO SPAR UPPER FLANGE.  REMOVE INBD SECTION OF SKIN FROM WS 60 TO 83.  MANUFACTURE NEW SECTION OF SKIN & INTERNAL DOUBLER FROM 7075-T6 IAW TO 1C-118A-3-1 FIGURE 2 - 80.  INSTALL PARTS WITH NAS1097AD5 RIVETS.
